Yes, you have Hashi's. Your doctor told you that, right? It's right there in your labs. (BTW... I never heard of THO antibodies. Maybe you mistyped that?)
Originally Posted by bishrl
So she decided to order me some Armour 15mcgs
I took it for only 3 days and started to have the following symptoms so I stopped
Increased heart Palpitations with chest tighness and anxiety
chest and back pain
This is a very, very small dose containing a very, very small amount of T3. It's probably enough T3 for an especially anxious, sensitive person to feel the effects, though. If given a fair trial period, a body - particularly a young body - would very likely get used to it within a few weeks to a month.
These were done on 9/25/12 just 12 days after the last labs and my TSH went down from 2.40 to 2.23. Do you think this is due to the 3 days of armor?
No. That is essentially no change at all. TSH can fluctuate up to 3 full points within a day's time, morning to evening. The difference you saw might be just the timing of the blood draw. Three days of medication cannot make a difference in hormone levels.
HypoT can cause the kind of arm/shoulder pain you're talking about. The onset of treatment with replacement hormone can cause new symptoms or exacerbate old ones. Patience is needed to get through it until your reach your optimal levels.
Anxiety also might cause all manner of odd symptoms irrespective of hormone levels.